MathSciNet Relay Station
MathSciNet bibliographic data
MR1279371 (95e:42019) 42B25
Vargas, Ana M. On the maximal function for rotation invariant measures in ${\bf R}\sp n$. Studia Math. 110 (1994), no. 1, 9–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement